MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 4.00 x 16 synergy stent was selected for use.However, during preparation, it was noted that the shaft broke when the device was removed from the hoop.The device was replaced with another synergy stent and the procedure was completed.No patient complications were reported.
 
Event or Problem Description
It was reported that shaft break occurred.A 4.00 x 16 synergy stent was selected for use.However, during preparation, it was noted that the shaft broke when the device was removed from the hoop.The device was replaced with another synergy stent and the procedure was completed.No patient complications were reported.A synergy ii us mr 4.00 x 16mm stent delivery system was returned for analysis.A visual and microscopic examination of the crimped stent found no issues with the stent.There were no signs of damage, stretching or lifting of the stent struts.The stent showed no signs of movement and was set between the proximal and distal marker bands.The crimped stent outer diameter was within max crimped stent profile measurement.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no damage.A visual and tactile examination of the hypotube found a hypotube break 2mm distal to the distal end of the strain relief.Damage was also noted in the hoop which was retuned along with the device.A visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues.No other issues were identified during the product analysis.
 
Additional Manufacturer Narrative
This supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 12/18/2018 03:45 pm ct.The report number is being corrected from: 2134265-2018-64356 to: 2134265-2018-62896.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8086435
Report Number2134265-2018-62896
Device Sequence Number19204230
Product Code NIQ
UDI-Device Identifier08714729840138
UDI-Public08714729840138
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2020
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0022417277
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2018
Initial Date Received by Manufacturer 10/26/2018
Supplement Date Received by Manufacturer12/05/2018
Initial Report FDA Received Date11/19/2018
Supplement Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1